Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I am suffering from multiple fibroids. Suggest me the treatment

Hello Dr., I am dds aged 45 years. I am suffering from multiple fibroids . My largest fibroid was around 10 cm. I was advised hyterectomy, which i avoided and started ayurvedic treatment. This is the 5th month. In the last 3 months i noticed, before my periods my stomach bloats and after period it reduces. After 4 months i got a sonography done. and was happy that the largest fibroid was 5.5 cm with other 1 cm etc. But in the 5th month i did not get my periods and my stomach is bloated, still as though the fibroids have taken its original size, like in the 1st month of medication. I am worried has the fibroid grown again. I am on medicine for period to happen so that my stomach will reduce and show positive response. - can it grow if i do not get periods with the medicines still on. - Is it due to menopause - i am 45 year (till not i hv never missed my periods) - how will it effect the fibroids. - I am confused and scared to taken another sonography to see if the fibroids have increased in size in 1 month with my big tummy. - Can it come to original size in one months period - Why does my tummy bloat Pls advise.
Asked On : Tue, 12 Apr 2011
Answers:  4 Views:  289
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Fibroids the sizes that you have require surgery.I cannot comment on ayurvedic treatment since im into allopathy.About your fibroids,
1.You are in the peri menaopausal age group.Fibroids are oestrogen dependant tumours.And require estrogen hormone for growth.estrogen reduces after menaoupause hence,fibroids also tend to reduce.
2.The bloating of the abdomen is could be due to the increasing size of the fibroids,depending on the rate at which they are growing.The only way to confirm is by sonography.It takes a lot of time for fibroids to grow and also a lot of time to reduce.1 month will not show much change in size.
3.I would definitely advise a sonography asap,because you need to find out the cause if the bloating.Periods dont have anything to do with that.In fact,onc eyou stop menstruating after menopause,the uterus undergoes atrophy.
4.So my suggestion,get a sonography.
Answered: Tue, 12 Apr 2011
I find this answer helpful
  User's Response
but i have noticed after menstruating the stomach reduces and it becomes soft. only 1 week before menstruation the stomach bloats and once i get period it reduces. this i have noticed in the last 3-4 months.
Answered: Tue, 12 Apr 2011
  User's Response
Hi !
I advice you to get a sonography done to see if size of fibroids have increased as per your doubt.Donot be scared about USG.Fibroids take long time to grow not 1 month.Bloating may or maynot be due to increase in size of fibroids.To rule out the cause ,do USG.
AS u said ur age is 45,at the verge of menopause,your fibroids may decrease in size due to decease in estrogen hormone.
Answered: Tue, 12 Apr 2011
  User's Response
Thank you .. I will do that .. meanwhile i wld also like to ask you if fibroids cause headaches like migraine ... as i started getting every month before my periods for last 11/2 to 2 years which later started during/after my periods and still persists. Only sleeping helped me. I never took or take any medicines for that. Even 10 days back i got similar headache and thought now i will get periods but did not happen.

I do used to get headaches earlier due to sun or loud noise which still continues..

Pls advise to me on this too.

Thanks once again,
Answered: Wed, 13 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor